# SDR SWAA2023120518039

- Difficulty date: November 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 380-400 LBL13 WL208.<[01] ALL STEPS COMPLETE REMOVED CRACKED FLOOR SUPPORT AT BS 380-400 LBL13 WL208 PER SRM 51-40-02 COMPLETED MEASUREMENT TABLE. LOCATED AND DRILLED NEW FLOOR SUPPORT AT BS 380-400 LBL13 WL208 PER SRM 51-40-04 BOEING DWG 143A5400 INSTALLED NEW FLOOR SUPPORT AT BS 380-400 LBL13 WL208 PER SRM 51-40-02 BOEING DWG 143A5400 SHEET 184.;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
